# SDR 96ZZZX302

- Difficulty date: January 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54354
- Make and model: Boeing 727231
- Aircraft serial: 21986
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct Seal
- Part number: 10610652
- Condition: Failed
- Location: Nr 3 Strut
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MCI - FLT 469 - DURING CRUISE, NR 3 STRUT OVERHEAT LIGHT ILLUMINATED.  REMOVED AND REPLACED NR 3 STRUT DUCT SEAL, MFG PN 10-61065-2.  OPERATIONAL CHECK NORMAL.  CHECK C-1 - 4-28-95 - MCI.
